Ask an expert
Question

03 Dec 2004

NOT SAME EFFECT
My doctor treated me with ZOLOFT and it worked perfect, no side effects etc. Changed to Nuzack, initially nausea and severe headaches Kep on feeling anxious and would cry for no reason at all and become very very depressed! Cannot concentrate!! Affects my work prformance drastically..
Answer 404 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Well, Zoloft and Nuzak ( a generic form of Prozac) are different drugs, and affect different people differently. Sounds like the Nuzac is not suiting you well at all. If the change was made to get the advantages of the lower price of a generic SSRI antidepressant, discuss this with your doctor, and maybe switch to something like Cilift, a generic form of a different but related drug.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9365 votes
No
67% - 19346 votes
Vote